Alert archive / Puerto Rico / Flash Flood Warnings in 2025

Flash Flood Warning 77, NWS JSJ

August 17, 2025

NWS JSJ issued this flash flood warning at Aug 17, 2025, 10:49 AM CDT. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 17, 2025, 10:49 AM CDT (15:49 UTC)
Expired
Aug 17, 2025, 1:46 PM CDT
In force
3 hr
Issued by
NWS JSJ
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

The radar

The San Juan radar (TJUA), 34 km from the middle of the area, began a volume at 15:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The text

As transmitted.

497 
WGCA52 TJSJ 171549
FFWSJU
PRC021-033-047-051-105-135-137-171900-
/O.NEW.TJSJ.FF.W.0077.250817T1549Z-250817T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Juan PR
1149 AM AST Sun Aug 17 2025

The National Weather Service in San Juan has issued a

* Flash Flood Warning for...
  Bayamon, Catano, Corozal, Dorado, Naranjito, Toa Alta, and Toa 
  Baja...

* Until 300 PM AST.

* At 1149 AM AST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 1848 6618 1847 6618 1845 6616 1846 6614
      1844 6614 1844 6611 1842 6613 1838 6612
      1838 6614 1828 6614 1825 6627 1825 6636
      1828 6638 1836 6636 1838 6630 1847 6632

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

DSR
1 follow-up statement
134 
WGCA72 TJSJ 171846
FFSSJU

Flash Flood Statement
National Weather Service San Juan PR
246 PM AST Sun Aug 17 2025

PRC021-033-047-051-105-135-137-171856-
/O.CAN.TJSJ.FF.W.0077.000000T0000Z-250817T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bayamon PR-Catano PR-Corozal PR-Dorado PR-Naranjito PR-Toa Alta
PR-Toa Baja PR-
246 PM AST Sun Aug 17 2025

...FLASH FLOOD WARNING FOR BAYAMON, CATANO, COROZAL, DORADO, 
NARANJITO, TOA ALTA AND TOA BAJA COUNTIES HAS BEEN REPLACED WITH A 
FLOOD ADVISORY...

&&

LAT...LON 1848 6618 1847 6618 1845 6616 1846 6614
      1844 6614 1844 6611 1842 6613 1838 6612
      1838 6614 1828 6614 1825 6627 1825 6636
      1828 6638 1836 6636 1838 6630 1847 6632

$$

ICP

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this flash flood warning went out at Aug 17, 9:35 AM CDT, 1 hour 14 minutes earlier.

Area forecast discussion, Aug 17, 9:35 AM CDT, 1 hour 14 minutes before
Area Forecast Discussion
National Weather Service San Juan PR
1035 AM AST Sun Aug 17 2025

.UPDATE...

Rainbands from Erin continue to produce showers and thunderstorms
across most of the eastern and southern half of Puerto Rico, and
across St. Thomas and St. John. Gusty winds were observed across
these areas with gusts up to 53 mph in Culebra and 49 mph in
Charlotte Amalie, St. Thomas. Across southeastern PR, a gust up to
42 mph was reported in Las Mareas, Guayama PR. In terms of
precipitation during the past 6 hours, a station in Guayama
reported 3.57 inches and another in Caguas reported 1.55 inches.
In St. John, a station reported 1.91 inches during the past 12
hours.

For the rest of the day, more showers and thunderstorms are
expected to develop over the islands, and as Erin pulls further
north-northwest of the region, most of the activity will move over
the interior and western PR. Another feeder band is expected to
move over the USVI and east/southeast sections of PR during the
night. Therefore, the threat for flash flooding remains high
across all the islands, and a Flash Flood Watch is in effect
through at least late Monday.

&&

.AVIATION...

(12Z TAFs)

Tempo MVFR to IFR conditions are expected at times during the
next 12-24 hours across the PR terminals, as intermittent rainbands
from TC Erin move from east to west across the region. The 17/12z
TJSJ sounding indicated SW winds up to 40 kt blo 4000 ft.

&&

.PREV DISCUSSION... /issued 500 AM AST Sun Aug 17 2025/

KEY MESSAGES...

* Erin, moving west-northwest across the Atlantic Ocean, will
  continue to move away from the US Virgin Islands and Puerto Rico
  today.

* A Flood Watch is in effect for the US Virgin Islands and Puerto
  Rico through at least Monday.

* Erin's feeding bands or trailing moisture will promote favorable
  conditions for the formation of periods of moderate to locally
  heavy rain and gusty winds across the US Virgin Islands and Puerto
  Rico today.

* Hazardous marine and coastal conditions will continue across the
  Atlantic and Caribbean Passages.

SHORT TERM...Today through Tuesday...

The center of Major Hurricane Erin moved slowly near the local
waters of Puerto Rico and the US Virgin Islands with its external
rainbands producing strong thunderstorms, gusty winds, and flooding
rains across the islands overnight. We issued Flash Flood Warnings
for St. Thomas, St. John, and St. Croix overnight. Winds were slowly
becoming from the southwest with gusty winds at 30 to 40 mph in PR
and between 40 and 55 mph in the USVI near thunderstorm activity.

The Flood Watch was extended through Monday, as the southerly winds
will pool plenty of tropical moisture following Erin's track. Erin's
trailing moisture will result in periods of heavy rain and
thunderstorms across portions of PR and the US Virgin Islands,
creating a high chance for locally considerable flash and urban
flooding, along with landslides or mudslides.

Hazardous Marine and coastal conditions will persist today with
dangerous breaking waves and life-threatening rip currents along the
north and east-facing beaches in PR and the USVI.

Rain activity should diminish somewhat around Sunday evening and
early Monday morning. However, under the southerly wind flow and as
cloud cover decreases, we expect above-normal heat indices during
the afternoon, due to the available moisture combined with maximum
afternoon temperatures. Although we expect a mixture of sunshine and
clouds during the day, the rainfall accumulations already observed,
mixed with Sunday's rain activity, will continue to saturate soils
and increase river levels, creating favorable conditions to observe
another day with a high flooding threat with the expected rain
activity.

Please encourage everyone in Puerto Rico and the US Virgin Islands
to stay informed about community vulnerabilities to reduce weather
impacts for themselves and their families.

The warm and hot heat indices will return by Tuesday as the east-
southeast wind flow returns across the islands, as well as the
typical hydrological pattern, consisting of showers embedded in the
winds across the windward sections in the USVI and PR, followed by
afternoon convection across the interior and northwest quadrant of
PR.

LONG TERM...Wednesday through Sunday...

Some changes were introduced to the long-term forecast, particularly
for the upcoming weekend. Winds will mostly remain from the
southeast due to a surface high pressure lingering northeast of the
CWA. Model guidance suggests an upper-level low approaching the
local area by Wednesday morning, although the latest solutions agree
that this feature should move north of the region. Looking at the
mid-level temperatures, 500 mb temperatures drop to below
climatological normal on Wednesday, enhancing deep convection
activity. Due to PWAT values (1.6 - 1.8 inches), the likeliest
scenario would be an advective pattern with showers moving over the
U.S. Virgin Islands, Vieques, Culebra, and southeastern Puerto Rico
during the morning, while afternoon convection could develop over
interior and northwestern Puerto Rico. Rainfall accumulations could
lead to ponding of water over roadways, urban, and poorly drained
areas, with low chance of urban flooding along interior and
northwestern Puerto Rico. A drier air mass should filter into the
region by Thursday, and due to the presence of a mid- level ridge,
the shower activity may be limited.

As for the upcoming weekend, the National Hurricane Center is
currently monitoring an area of low pressure with a 0 % chance of
formation for the next 48 hours and a 20 % chance in the next 7
days. As mentioned in previous discussions, global model guidance
has been suggesting the potential for a vigorous tropical wave to
develop into a potential tropical cyclone approaching the Caribbean
Basin. Nevertheless, variability continues high, particularly on
Friday. Although the deterministic guidance from the GFS and ECMWF
agrees on an increase in moisture content, uncertainty remains high
regarding trajectory and intensity. Hence, the flooding risk will
remain limited for most portions of Puerto Rico and the U.S. Virgin
Islands, although it may change due to high uncertainty. Once again,
residents and visitors should keep monitoring and stay tuned to the
latest advisories of Hurricane Erin.

As mentioned in previous discussions, the heat risk is expected to
remain mostly limited to elevated across urban and coastal areas of
Puerto Rico and the U.S. Virgin Islands. Nevertheless, due to hotter
than normal temperatures and abundant moisture, the heat risk may
increase and become elevated to significant, meeting Heat
Advisory/Warning Criteria.

AVIATION...

(06Z TAFs)

Intermittent periods of SHRA/TSRA associated with Erin's outer bands
are expected through the forecast period. This will lead to
extensive periods of reduced VIS and low ceilings, likely in the
MVFR and IFR conditions. Wind speeds will be at 20-30 mph, but gusts
could reach 35-40 kts at times, especially in the USVI terminals.

MARINE...

Erin's outer bands producing thunderstorms with heavy rain and gusty
winds across the regional waters. Based on the latest National
Hurricane Center track forecast, the southern portion of Erin
eyewall will continue to move away from our Atlantic waters this
morning. Although Erin will continue to produce hazardous swell
action that will impact the Atlantic and Caribbean passages, we
expect local conditions to slowly improve later today. Mariners and
visitors are urged to remain in port today.

BEACH FORECAST...

Life-threatening rip currents and high surf conditions continue
across the east, north, and western facing beaches of the U.S.
Virgin Islands and Puerto Rico through early Monday. However, swells
generated from Hurricane Erin are likely to continue to impact the
northern coastline of the islands through the week. Minor beach
erosion is possible in the most vulnerable coastal areas.
Dangerous swimming conditions will persist across all coastlines
through at least Monday. Unexperienced surfers and swimmers are
urged to avoid going into the water.

Please refer to the latest Coastal Hazards Message (CFWSJU) and Surf
Zone Forecast (SRFSJU) for more information.

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...Flood Watch through Monday evening for PRZ001>013.

     High Rip Current Risk through late tonight for PRZ001-002-005-
     008-010-012-013.

     High Surf Advisory until 6 AM AST Monday for PRZ001-002-005-008-
     012-013.

VI...Flood Watch through Monday evening for VIZ001-002.

     High Rip Current Risk through late tonight for VIZ001-002.

     High Surf Advisory until 6 AM AST Monday for VIZ001-002.

AM...Tropical Storm Warning for AMZ711.

     Small Craft Advisory from 5 PM this afternoon to 6 AM AST Monday
     for AMZ711.

     Small Craft Advisory until 6 AM AST Monday for AMZ712-716-723-
     726-733-741-742.

&&

UPDATE...DSR
LONG TERM....MNG
AVIATION...DSR
Hazardous weather outlook, Aug 17, 4:22 AM CDT, 6 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service San Juan PR
522 AM AST Sun Aug 17 2025

AMZ711>745-PRZ001>013-180930-
San Juan and Vicinity-Northeast-Southeast-Eastern Interior-
North Central-Central Interior-Ponce and Vicinity-Northwest-
Western Interior-Mayaguez and Vicinity-Southwest-Culebra-Vieques-
The nearshore and off shore Atlantic and Caribbean Coastal Waters-
522 AM AST Sun Aug 17 2025

This Hazardous Weather Outlook is for portions of Puerto Rico.

.DAY ONE...Today and Tonight

.Lightning...Isolated to scattered thunderstorms. Be prepared to
stop all outdoor activities and seek shelter if storms develop.

.Excessive Rainfall...Life-threatening flash flooding, which may
enter structures and cut off neighborhoods, especially in flood-
prone areas from southern to northeast PR. Elsewhere, prepare for
ponding of water on roads and in poorly drained areas, and
flooding in urban areas, roads, small streams, and washes. Stay
alert for rising water.

.Wind...Breezy to Windy conditions (23-33 kts | 26-38 mph), with
the greatest risk across the coastal areas, especially in the
west, Culebra and Vieques. Outdoor items could blow around or be
damaged.

.Marine Conditions...Hazardous conditions for small craft in
areas with seas of 7 feet or higher across the Atlantic and
Caribbean Passages, with dangerous conditions in areas with seas
of 10 feet of higher across the Offshore Waters. Small craft
should exercise caution elsewhere across the local waters.

.Rip Currents...Life-threatening rip currents are likely in the
surf zone, particularly across the north and east-facing beaches.
These life-threatening conditions are possible across the exposed
beaches, with isolated stronger rip currents possible elsewhere,
especially near piers, jetties and channels.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Under a southerly wind flow, Erin's trailing moisture will be
pooled over the islands, promoting an elevated risk of flooding
through at least Monday evening. Stay informed and monitor future
forecasts. Another tropical wave will move near the islands by
the middle of next week, followed by another one during the
weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is encouraged. Please relay any information
about flooding, winds, waves, and rip currents to the National
Weather Service in San Juan.

AMZ716-726-VIZ001-002-180930-
St. Thomas St. John adjacent Islands-St Croix-
Nearshore Atlantic and adjacent Caribbean Coastal Waters-
522 AM AST Sun Aug 17 2025

This Hazardous Weather Outlook is for portions of USVI.

.DAY ONE...Today and Tonight

.Lightning...Isolated to scattered thunderstorms, particularly
across the local waters. Be prepared to stop all outdoor
activities and seek shelter if storms develop.

.Excessive Rainfall...Flooding in urban areas, roads, small
streams, and washes. There is a low chance of isolated flash
floods. Elsewhere, plan for water ponding on roads and in poorly
drained areas.

.Wind...Breezy to Windy conditions (23-33 kts | 26-38 mph).
Outdoor items could blow around or be damaged.

.Marine Conditions...Hazardous conditions for small craft in
areas with seas of 7 feet or higher across the Caribbean Passages,
with dangerous conditions in areas with seas of 10 feet of higher
across the Atlantic Offshore. Small craft should exercise caution
elsewhere across the local waters.

.Rip Currents...Life-threatening rip currents are likely in the
surf zone, particularly across the north and east-facing beaches.
These life-threatening conditions are possible across the exposed
beaches, with isolated stronger rip currents possible elsewhere,
especially near piers, jetties and channels.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Under a southerly wind flow, Erin's trailing moisture will be
pooled over the islands, promoting an elevated risk of flooding
through at least Monday evening. Stay informed and monitor future
forecasts. Another tropical wave will move near the islands by
the middle of next week, followed by another one during the
weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is encouraged. Please relay any information
about flooding, winds, waves, and rip currents to the National
Weather Service in San Juan.

In the hours before

Special weather statement, Aug 17, 7:16 AM CDT, 3 hours 33 minutes before
Special Weather Statement
National Weather Service San Juan PR
816 AM AST Sun Aug 17 2025

PRZ001-003-004-006-007-171345-
San Juan and Vicinity PR-Central Interior PR-Ponce and Vicinity PR-
Eastern Interior PR-Southeast PR-
816 AM AST Sun Aug 17 2025

...A LINE OF STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN
ARROYO...AGUAS BUENAS...GUAYAMA...SOUTHERN CAROLINA...SOUTHEASTERN
COAMO... NORTHWESTERN JUNCOS...CAGUAS...CAYEY...SOUTHEASTERN
BAYAMON...WESTERN SAN LORENZO...COMERIO...GURABO...SOUTHERN SAN
JUAN...SOUTHERN GUAYNABO...SOUTHEASTERN
BARRANQUITAS...SALINAS...CIDRA...SANTA ISABEL...AIBONITO AND
NORTHWESTERN PATILLAS MUNICIPALITIES THROUGH 945 AM AST...

At 814 AM AST, Doppler radar was tracking a line of strong
thunderstorms over Salinas and Cayey, moving northeast at 15 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 1828 6593 1795 6611 1793 6618 1794 6618
      1794 6619 1795 6617 1796 6620 1795 6624
      1795 6629 1798 6632 1796 6636 1797 6644
      1832 6616
TIME...MOT...LOC 1214Z 215DEG 107KT 1814 6617

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

LIS
Special weather statement, Aug 17, 8:43 AM CDT, 2 hours 6 minutes before
Special Weather Statement
National Weather Service San Juan PR
943 AM AST Sun Aug 17 2025

PRZ001-002-004-171515-
San Juan and Vicinity PR-Northeast PR-Eastern Interior PR-
943 AM AST Sun Aug 17 2025

...A LINE OF STRONG THUNDERSTORMS WILL IMPACT RIO
GRANDE...SOUTHWESTERN FAJARDO...NORTHWESTERN NAGUABO...SOUTHEASTERN
CAROLINA...SOUTHEASTERN LOIZA...JUNCOS...EASTERN
CAGUAS...LUQUILLO...EXTREME NORTHERN SAN LORENZO...SOUTHEASTERN
TRUJILLO ALTO...NORTHWESTERN HUMACAO... GURABO...NORTHEASTERN LAS
PIEDRAS...CANOVANAS AND NORTHWESTERN CEIBA MUNICIPALITIES THROUGH
1115 AM AST...

At 942 AM AST, Doppler radar was tracking a strong thunderstorm over
Campo Rico, or near Canovanas, moving northeast at 35 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Rio Grande, Carolina, Canovanas, Campo Rico, La Dolores, and San
  Isidro.

Other locations impacted by this storm include Palmer, Pena Pobre,
Pueblito Del Rio, El Mango, Benitez, Lomas, and Bartolo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 1843 6587 1843 6583 1841 6581 1841 6577
      1840 6577 1838 6574 1839 6572 1836 6569
      1816 6586 1826 6602 1845 6590
TIME...MOT...LOC 1342Z 215DEG 33KT 1831 6589

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

LIS
Special weather statement, Aug 17, 8:59 AM CDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service San Juan PR
959 AM AST Sun Aug 17 2025

PRZ003-004-006-171530-
Central Interior PR-Eastern Interior PR-Southeast PR-
959 AM AST Sun Aug 17 2025

...A CLUSTER OF STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN
ARROYO... SOUTHWESTERN AGUAS BUENAS...GUAYAMA...EASTERN
COAMO...SOUTHERN CAGUAS...CAYEY...SOUTH CENTRAL
NARANJITO...SOUTHWESTERN SAN LORENZO...COMERIO...EASTERN
BARRANQUITAS...SALINAS...CIDRA...AIBONITO AND NORTHWESTERN PATILLAS
MUNICIPALITIES THROUGH 1130 AM AST...

At 958 AM AST, Doppler radar was tracking a strong thunderstorm near
Jobos, or near Guayama, moving northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Cayey around 1005 AM AST.
  Caguas around 1015 AM AST.

Other locations impacted by this storm include Yaurel, Central
Aguirre, Parcelas La Milagrosa, G. L. Garcia, Pastos, Las Ochenta, La
Plena, Parcelas Nuevas, Sumidero, and Jagual.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 1818 6598 1803 6604 1793 6615 1794 6618
      1795 6618 1794 6621 1796 6620 1796 6621
      1794 6624 1795 6630 1796 6629 1798 6632
      1811 6633 1827 6626
TIME...MOT...LOC 1358Z 217DEG 39KT 1801 6617

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

LIS
Local storm report, Aug 17, 9:45 AM CDT, 1 hour 4 minutes before
Preliminary Local Storm Report
National Weather Service San Juan PR
1045 AM AST Sun Aug 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 AM     Tstm Wnd Gst     Luyando                 18.36N 67.16W
08/17/2025  M30 MPH          Aguada             PR   Public

            A 911 reporter informed that the traffic
            near road 417 in Aguada is being affected
            due to power pole that fell in front of a
            house near Escuela Los Guabanos.

&&

MMC
Local storm report, Aug 17, 9:57 AM CDT, 52 minutes before
Preliminary Local Storm Report
National Weather Service San Juan PR
1057 AM AST Sun Aug 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0839 AM     Flash Flood      1 E Vazquez             18.07N 66.22W
08/17/2025                   Salinas            PR   911 Call Center

            A 911 caller reported that traffic on the
            Luis A. Ferre Highway is being affected due
            to a flooded lane near the Monumento al
            Jibaro Puertorriqueno. Rainfall at the time
            was estimated at approximately 1 to 2
            inches.

&&

MMC
Local storm report, Aug 17, 10:44 AM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service San Juan PR
1144 AM AST Sun Aug 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 AM     Tstm Wnd Gst     1 SE Sabana Grande      18.08N 66.96W
08/17/2025  M20 MPH          Sabana Grande      PR   911 Call Center

            A 911 caller reported that traffic near Road
            368 in Sabana Grande is being affected due
            to a fallen power pole in front of a
            residence near Hogar Crea. Wind gust around
            that time ranged around 20 and 22 mph.

&&

MMC

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 7:06 PM CDTFlash Flood WarningJSJ4 hr
Aug 16, 7:12 PM CDTSpecial Marine WarningJSJ2 hr
Aug 16, 8:15 PM CDTSpecial Weather StatementJSJ90 min
Aug 16, 9:20 PM CDTSpecial Marine WarningJSJ115 min
Aug 16, 10:13 PM CDTSpecial Weather StatementJSJ92 min
Aug 16, 11:12 PM CDTSpecial Marine WarningJSJ2 hr
Aug 17, 12:53 AM CDTSpecial Weather StatementJSJ82 min
Aug 17, 1:08 AM CDTSpecial Marine WarningJSJ112 min
Aug 17, 2:20 AM CDTSpecial Weather StatementJSJ85 min
Aug 17, 2:54 AM CDTSpecial Marine WarningJSJ2 hr
Aug 17, 4:48 AM CDTSpecial Weather StatementJSJ27 min
Aug 17, 4:49 AM CDTSpecial Marine WarningJSJ116 min
Aug 17, 6:59 AM CDTSpecial Marine WarningJSJ2 hr
Aug 17, 7:16 AM CDTSpecial Weather StatementJSJ89 min
Aug 17, 7:43 AM CDTFlash Flood Warning Considerable damage threatJSJ4 hr
Aug 17, 8:43 AM CDTSpecial Weather StatementJSJ92 min
Aug 17, 8:57 AM CDTSpecial Marine WarningJSJ2 hr
Aug 17, 8:59 AM CDTSpecial Weather StatementJSJ91 min
Aug 17, 9:55 AM CDTSpecial Marine WarningJSJ65 min
Aug 17, 10:57 AM CDTSpecial Weather StatementJSJ63 min
Aug 17, 11:04 AM CDTSpecial Marine WarningJSJ26 min
Aug 17, 11:06 AM CDTSpecial Weather StatementJSJ54 min
Aug 17, 12:56 PM CDTSpecial Marine WarningJSJ2 hr
Aug 17, 1:46 PM CDTAreal Flood AdvisoryJSJ2 hr
Aug 17, 3:40 PM CDTAreal Flood WarningJSJ3 hr

Nearby

Flash Flood Warnings in Puerto Rico, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.